Congruence equations of $ax^i+by^j\equiv c$ and $ax^i+by^j +d z^t \equiv c(\hbox {\rm mod}\, p)$ when $p=2q+1$ with $p$ and $q$ odd primes
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 467-485
Printed September 1, 2005
Daeyeoul Kim, Ja Kyung Koo, Myung-Hwan
Chonbuk National University, Korea Advanced Institute of Science and Technology, Seoul National Univ.
Abstract : Let $p$ and $q$ be odd primes with $p=2q+1$. We study the number of solutions of congruence equations $ax^i +by^j \equiv c \pmod p$ and $ax^i +by^j +dz^t \equiv c \pmod p$
Keywords : congruences, counting solutions of Diophantine equations
MSC numbers : 11A07, 11D45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd